# SDR AUS20040499

- Difficulty date: April 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 630687P015
- Condition: Failed
- Location: Engine
- Part time: 1,262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) PISTON FAILED. SUSPECT FAULTY INJECTOR. LIMITED INFORMATION PROVIDED.
